Communications and Network

Vol.5 No.4(2013), Paper ID 39584, 7 pages

DOI:10.4236/cn.2013.54039

 

MSDM: Maximally Spatial Disjoint Multipath Routing Protocol for MANET

 

Wesam Almobaideen, Roba Al-Soub, Azzam Sleit

 

Computer Science Department, King Abdulla II School for Information Technology, The University of Jordan, Amman, Jordan
Computer Science Department, King Abdulla II School for Information Technology, The University of Jordan, Amman, Jordan
Computer Science Department, King Abdulla II School for Information Technology, The University of Jordan, Amman, Jordan

 

Copyright © 2013 Wesam Almobaideen, Roba Al-Soub, Azzam Sleit et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


W. Almobaideen, R. Al-Soub and A. Sleit, "MSDM: Maximally Spatial Disjoint Multipath Routing Protocol for MANET," Communications and Network, Vol. 5 No. 4, 2013, pp. 316-322. doi: 10.4236/cn.2013.54039.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.